# SDR FDEA201905241146

- Difficulty date: May 24, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT INBOARD HOLE   SURFACE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT   INBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  08.SHOULDER BUSHING FABRICATED BY MACHINING AND REPAIR SHIM FABRICATED AS PER MD-  11 CMM 57-44-08 AND E.A. # : 1-5750-T0347199 P1 STEP 1A AND STEP 1 AND INSTALLED AS PER   MD-11 CMM 57-44-08 AND E.A. # : 1-5750-T0347199 P1 STEP 1. TITLE : WINGS- FLIGHT SURFACES-   EO 1-5750-7- 5002- RH WING- OUTBD FLAP INBD HINGE ASSY (WING SIDE) -CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-T0347199 P1 AND   SNRM NO. N00491 FOR WORK DETAILS.
